# SDR R61A20110447

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 19,316 hours, 14,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG FUEL SMELL IN COCKPIT AND CABIN AFTER STARTING THE APU WHILE A/C WAS ON THE GROUND.  EMERGENCY VEHICLES RESPONDED AS WELL.  MAINTENANCE PERFORMED OPS CHECK OF APU PER EMB AMM, AND REPORTED NO SMELLS OR DEFECTS NOTED WITH APU.  A/C WAS RETURNED TO SERVICE.
